MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-49-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 2631676 02-010-03-0220 - logic cr femoral cem, left sz 2; 2556773 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t; 1806929 200-05-23 - inset patella 23mm.Recall: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2013.The patient was revised on (b)(6) 2022.The surgeon opened the knee joint, performed a synovectomy, and removed any scar tissue.The surgeon then examined the implants, noting that the patella had substantial wear.An osteotome and removal tool were used to remove the poly.The implant showed to be broken and in pieces posteriorly.It showed delamination and pitting.The poly remnants were removed and the knee was irrigated well.The metal implants were well fixed.
 
Additional Manufacturer Narrative
H3: the reason for the pain and stiffness leading to the revision reported cannot be confirmed from the provided information but may have been the result of patient conditions, prosthesis wear of the patellar component over 9.5 years of implantation, or edge wear of the tibial insert secondary to bony overhang on the femoral side.A contributing factor to the revision may have been inclusion of the implanted polyethylene tibial insert in the packaging recall.However, the articular surface of the returned tibial insert appears unremarkable for prosthesis wear.B4 is updated with new information received.
 
Event or Problem Description
There is part of the poly missing on the side.There was inflammation within the tissues of the joint, the poly was removed and the knee joint was irrigated.There was not many pieces in the joint and the poly was not chewed or deformed posteriorly.Very little pieces of the poly were removed visually and through the irrigation process.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the pain and stiffness leading to the revision reported in cannot be confirmed from the provided information but may have been the result of patient conditions, prosthesis wear of the patellar component over 9.5 years of implantation, or edge wear of the tibial insert secondary to bony overhang on the femoral side.A contributing factor to the revision may have been inclusion of the implanted polyethylene tibial insert in the packaging recall.However, the articular surface of the returned tibial insert appears unremarkable for prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15675547
Report Number1038671-2022-01355
Device Sequence Number20426079
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2020
Device Model Number02-012-49-2009
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2022
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer02/28/2023
06/06/2025
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date03/07/2023
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age74 YR
Patient SexFemale
Patient Weight92 KG